Some Systems of Multivariable Orthogonal Askey-Wilson Polynomials
- 1.2k Downloads
In 1991 Tratnik derived two systems of multivariable orthogonal Wilson polynomials and considered their limit cases. q-Analogues of these systems are derived, yielding systems of multivariable orthogonal Askey-Wilson polynomials and their special and limit cases.
KeywordsOrthogonal Polynomial Orthogonality Relation Basic Hypergeometric Series Jack Polynomial Wilson Polynomial
Unable to display preview. Download preview PDF.
- Askey, R. and Wilson, J. A. (1985). Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials. Memoirs Amer. Math. Soc., 319.Google Scholar
- Gasper, C. and Rahman, M. (1990). Basic Hypergeometric Series. Cambridge University Press, Cambridge.Google Scholar
- Gasper, G. and Rahman, M. (2003). q-analogues of some multivariable biorthogonal polynomials. This Proceedings.Google Scholar
- Koekoek, R. and Swarttouw, R. F. (1998). The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue. Report 98–17, Delft University of Technology.Google Scholar
- Koornwinder, T. H. (1992). Askey-Wilson polynomials for root systems of type BC. In Hypergeometric functions on domains of positivity, Jack polynomials, and applications (Tampa, FL, 1991), volume 138 of Contemp. Math., pages 189–204. Amer. Math. Soc., Providence, RI.Google Scholar